# SDR ALG2003F00081

- Difficulty date: August 27, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N1067D
- Make and model: Cessna STC206C
- Aircraft serial: 45435
- Engine: Allsn 250C28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, THE PILOT CALLED ON THE PHONE AND REPORTED THAT DURING TAKE OFF AND CLIMB AFTER FUELING, THE AIRCRAFT EXPERIENCED FOUR LOUD BANGS AND ENGINE CHIP LIGHT.  PILOT MADE A 360 DEGREE TURN AND LANDED AT SMI-128A AND SHUT THE ENGINE DOWN.  MAINTENANCE REMOVED AND REPLACED THE ENGINE ASSEMBLY.
